# SDR AALA201802229013

- Difficulty date: February 9, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367229101100
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 272AG, FRAMES 71 TO 73, Y1254 TO Y2161.1.   REPLACED THE FLOOR PANEL SRM 53-02-00-300-009, AND IRM 9701 REV G.
